The Cause Of Sudden Frequent Drowsiness In The Morning And During The Day?
I want to ask: r n r nFrom 9th grade junior high school I fell asleep quite often in class. At first I thought it was due to lack of sleep. But after entering high school I fell asleep more often for some reason. I felt very sleepy for a short time and fell asleep without my knowledge. And now I’m in 12th grade getting worse. Almost every day I fell asleep in class even at the front. Unlike most people who fall asleep at the table, I fall asleep with my head down but my body is still upright. I once held back from falling asleep in class but it felt very uncomfortable and I was sweating continuously even though I was under the air conditioner. I once asked my parents but they didn’t respond and only told me to sleep early. I wanted to buy “methylphenidate ” myself but I was scared because there was no doctor’s prescription. As a result, I was always labeled a teacher for unpleasant reasons. R nIs this a definite symptom of narcolepsy?
Hello Yohanesdevin, thank you for the question for HealthReplies.com
The condition of frequent drowsiness in the morning and afternoon and often falling asleep suddenly can be caused by many possibilities, some of which are:
lack of sleep at night and poor sleep habits
stopping breathing during sleep (obstructive sleep apnea)
side effects of certain medications
epilepsy with absence-type seizures
psychiatric disorders such as depression, conversion disorder, somatization, etc.
and much more
In a condition like what you are experiencing, you should clearly ask your sleep habits at night, your daily sleep patterns, whether there is a cataplex (sudden loss of muscle tone), sleep paralysis, etc. In addition, people with sleep disorders like you are experiencing, need a sleep study, such as sleeping in a special place reserved for sleep studies, installation of an actigraph (a device to monitor your sleep and active cycles), polysomnography (a device that is installed during sleep studies). you sleep to monitor brain activity, heart, muscles, eyes, and respiration), and so on.
If this condition really interferes with your daily activities, interferes with your learning, you should discuss it again with your parents and ask for an examination to the pediatrician. If you experience disruption in activities due to this condition, it is certain that this condition is an abnormal condition and requires further evaluation and treatment.
You should not take hard drugs like methylphenidate carelessly because they can cause dangerous side effects if they are not taken as indicated and according to the rules of your doctor.
In the meantime, try to improve your sleep patterns at night. Try to go to sleep earlier so that you get enough sleep at night and are not sleepy during the day.
So much information from me, hopefully enough answer